MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 60/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 60/8 PCC
Lot Number 5199710
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported while getting dressed, the patient was changing the site and the tubing detached at the quick release and it was a clean-cut detachment.The site was at the abdomen and the pump was worn on the right side.The patient had just put on the set when the detachment occurred.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 60/8 PCC
MDR Report Key8263048
Report Number3003442380-2019-00218
Device Sequence Number2141335
Product Code FPA
UDI-Device Identifier05705244005792
UDI-Public05705244005792
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2020
Device Lot Number5199710
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date01/19/2019
Patient Sequence Number1